Ghent University Academic Bibliography

Advanced

On hyperovals of polar spaces

Bart De Bruyn UGent (2010) DESIGNS CODES AND CRYPTOGRAPHY. 56(2-3). p.183-195
abstract
We derive lower and upper bounds for the size of a hyperoval of a finite polar space of rank 3. We give a computer-free proof for the uniqueness, up to isomorphism, of the hyperoval of size 126 of H(5, 4) and prove that the near hexagon E-3 has up to isomorphism a unique full embedding into the dual polar space DH(5, 4).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (proceedingsPaper)
publication status
published
subject
keyword
Near hexagons, Full embeddings, Hyperovals of polar spaces, Locally subquadrangular hyperplanes, POLYGONS, HYPERPLANES, RANK-3
journal title
DESIGNS CODES AND CRYPTOGRAPHY
Designs Codes Cryptogr.
volume
56
issue
2-3
pages
183 - 195
conference name
International Conference Galois Geometries and Applications
conference location
Ghent, Belgium
conference start
2009-05-25
conference end
2009-05-29
Web of Science type
Proceedings Paper
Web of Science id
000278935600010
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.766 (2010)
JCR rank
122/235 (2010)
JCR quartile
3 (2010)
ISSN
0925-1022
DOI
10.1007/s10623-010-9400-1
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1105438
handle
http://hdl.handle.net/1854/LU-1105438
date created
2011-01-20 10:08:53
date last changed
2011-02-14 15:24:40
@article{1105438,
  abstract     = {We derive lower and upper bounds for the size of a hyperoval of a finite polar space of rank 3. We give a computer-free proof for the uniqueness, up to isomorphism, of the hyperoval of size 126 of H(5, 4) and prove that the near hexagon E-3 has up to isomorphism a unique full embedding into the dual polar space DH(5, 4).},
  author       = {De Bruyn, Bart},
  issn         = {0925-1022},
  journal      = {DESIGNS CODES AND CRYPTOGRAPHY},
  keyword      = {Near hexagons,Full embeddings,Hyperovals of polar spaces,Locally subquadrangular hyperplanes,POLYGONS,HYPERPLANES,RANK-3},
  language     = {eng},
  location     = {Ghent, Belgium},
  number       = {2-3},
  pages        = {183--195},
  title        = {On hyperovals of polar spaces},
  url          = {http://dx.doi.org/10.1007/s10623-010-9400-1},
  volume       = {56},
  year         = {2010},
}

Chicago
De Bruyn, Bart. 2010. “On Hyperovals of Polar Spaces.” Designs Codes and Cryptography 56 (2-3): 183–195.
APA
De Bruyn, B. (2010). On hyperovals of polar spaces. DESIGNS CODES AND CRYPTOGRAPHY, 56(2-3), 183–195. Presented at the International Conference Galois Geometries and Applications.
Vancouver
1.
De Bruyn B. On hyperovals of polar spaces. DESIGNS CODES AND CRYPTOGRAPHY. 2010;56(2-3):183–95.
MLA
De Bruyn, Bart. “On Hyperovals of Polar Spaces.” DESIGNS CODES AND CRYPTOGRAPHY 56.2-3 (2010): 183–195. Print.